Digital Thermometer Included. Headache and Fever. Blocked or Runny Nose. Body Aches and Pain. Sore Throat. Non Drowsy. Other Not suitable for children under 12 years of age., Do not use with other medicines intended to treat the symptoms of the common cold., Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist..